# SDR UALA2009061701723

- Difficulty date: June 15, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 60,135 hours, 33,815 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Bent
- Location: Prox Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR LIGHT ILLUM.  RTFL.  FOUND CARGO PROX SWITCH TARGET BENT.  STRAIGHTENED AND DOOR LIGHTS OP NORMAL.
